# SDR DL757081418

- Difficulty date: October 22, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5391
- Condition: Corroded
- Location: Bs 1523 Lbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLE BS 1523 LBL 3 FLOOR SUPPORT RAIL.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT RAIL BS 1523 LBL 3.  FABRICATED REPAIR PARTS, ALODINED, PRIMED, AND INSTALLED WET WITH SEALANT.  WORK DONE IAW SRM 53-60-53D FIG 206.
